MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 SURESTEP INTERMITTENT CATHETER TRAY

C.R. BARD, INC. (COVINGTON) -1018233 SURESTEP INTERMITTENT CATHETER TRAY
Model Number INTS14
Medical Device Problem Code Component Misassembled (4004)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/23/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that there were no holes at the tip to drain bladder and the packaging with lot number was not saved.
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
 
Event or Problem Description
It was reported that there were no holes at the tip to drain the bladder and the packaging with lot number was not saved.
 
Additional Manufacturer Narrative
The reported event was inconclusive because no sample was returned.A potential root cause for this failure could be" inspection results (measurement, testing data) not verified by iqa assignee error of inspector ".It is unknown whether the device had met relevant specifications.The product was used for treatment purposes.It was unknown whether the product had caused the reported failure.The device was not returned for evaluation.The lot number is unknown; therefore, the device history record could not be reviewed.A labeling review was not performed because labeling could not have prevented the reported failure.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the device was not returned.

Brand Name
SURESTEP INTERMITTENT CATHETER TRAY
Common Device Name
INTERMITTENT CATHETER TRAY
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington 30014
7707846100
MDR Report Key16551986
Report Number1018233-2023-01772
Device Sequence Number17391171
Product Code KOD
UDI-Device Identifier00801741183218
UDI-Public(01)00801741183218
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K000723
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberINTS14
Device Catalogue NumberINTS14
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/23/2023
Supplement Date Received by Manufacturer05/10/2023
Initial Report FDA Received Date03/16/2023
Supplement Report FDA Received Date05/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown